advertisement
Question
Posted by: shaky | 2008/06/09

Changing from paroxetine to cipramil

My doc has recently taken me off Aropax due to the fact that he is concerened about some of the potential side-effects and has put me on Cipramil (Cilift) instead.
I am battling. I am nauseous, have terrible headaches, the shakes, I can't sleep at night and I am so weak and lethargic, I am battling just to get through the day. It has been a week now since the change. Is this normal - should it resolve itself?
HELP!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Shaky
the dose may be a bit high for you - try and halve it and take a lower dose for a week or so before you start increasing the dose to a full dose every 2nd day for a week or two and then go on the full dose. Try taking it in the morning too. If the side effects persists with lower dose rather ask your doctor to reconsider.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement